The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Anti-depressants increase risk of glaucoma

Make sure you monitor your eye-pressure as this can go up when using these anti depressants.
Worse case scenario you’ll end up having glaucoma.

1 Like

Have you got an authoritative source for that?

Update: LMGTFY:

For: Effects of selective serotonin reuptake inhibitors on glaucoma: A nationwide population-based study

Not-proven: The risk of glaucoma and serotonergic antidepressants: A systematic review and meta-analysis. - PubMed - NCBI

It definitely makes sense to me that they could impact the eye given the anticholinergic effects.

Intrigued. How you going to do that at home? Blood pressure yes but eye-pressure? How’s that possible? Btw Topiramate is the same and that’s an anti-seizure class drug. No doubt there are others.

Should imagine it means keeping up visits to optician (fairly straightforward for those who already use glasses or contact lenses to see better) and demanding a pressure test at each visit?

I just visit my optician every month or so.
They don’t mind.

1 Like

You will feel very strange pain in ur eye. It happened for me and the doctor said its the meds very common side effect.